VOL. 62 · NO. 3 | July, 2010
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 62 (3), (July, 2010)
No abstract available
Articles
Eiichi BANNAI, Tsuyoshi MIEZAKI
J. Math. Soc. Japan 62 (3), 687-705, (July, 2010) DOI: 10.2969/jmsj/06230687
KEYWORDS: weighted theta series, spherical t-design, modular forms, lattices, Hecke operator, 11F03, 05B30
Yoshihiro MIZUTA, Eiichi NAKAI, Takao OHNO, Tetsu SHIMOMURA
J. Math. Soc. Japan 62 (3), 707-744, (July, 2010) DOI: 10.2969/jmsj/06230707
KEYWORDS: Sobolev embeddings, Morrey space, Orlicz space, Riesz potential, fractional integral, 26A33, 31B15, 46E30, 46E35
Yufeng LU, Xiaoyang ZHOU
J. Math. Soc. Japan 62 (3), 745-765, (July, 2010) DOI: 10.2969/jmsj/06230745
KEYWORDS: ‎weighted Bergman space, bidisk, invariant subspace, reducing subspace, 47A15, 32A35‎
Yoshihiro TAWARA
J. Math. Soc. Japan 62 (3), 767-788, (July, 2010) DOI: 10.2969/jmsj/06230767
KEYWORDS: Feynman-Kac formula, Lp-independence, Dirichlet form, Markov process, 60J25, 60J75
Shyuichi IZUMIYA, Kentaro SAJI, Masatomo TAKAHASHI
J. Math. Soc. Japan 62 (3), 789-849, (July, 2010) DOI: 10.2969/jmsj/06230789
KEYWORDS: hyperbolic 3-space, horosphere, horospherical geometry, horo-flat surfaces, singularities, 53A35, 57R45, 58K40
Miguel BROZOS-VÁZQUEZ, Peter GILKEY, Hyunsuk KANG, Stana NIKČEVIĆ
J. Math. Soc. Japan 62 (3), 851-866, (July, 2010) DOI: 10.2969/jmsj/06230851
KEYWORDS: Gray identity, Hermitian manifold, Kaehler identity, Ricci tensor, Scalar curvature, star-Ricci tensor, star-scalar curvature, Tricerri-Vanhecke curvature decomposition, 53B20, 53B35
Hirofumi OSADA
J. Math. Soc. Japan 62 (3), 867-894, (July, 2010) DOI: 10.2969/jmsj/06230867
KEYWORDS: Interacting Brownian particles, infinitely dimensional diffusions, infinitely many particle systems, Dirichlet forms, 60K35, 60J60, 82B21, 82C22
Masayuki IGARASHI, Kazuyoshi KIYOHARA
J. Math. Soc. Japan 62 (3), 895-933, (July, 2010) DOI: 10.2969/jmsj/06230895
KEYWORDS: Hermite-Liouville manifolds, integrable geodesic flows, 53C22, 53A05
Jan J. DIJKSTRA, Lili ZHANG
J. Math. Soc. Japan 62 (3), 935-948, (July, 2010) DOI: 10.2969/jmsj/06230935
KEYWORDS: strongly discontinuous functions, upper semicontinuous functions, Lelek fan, Cantor fan, hypograph metric, Hilbert space, pseudointerior of the Hilbert cube, ‎57N20‎, 54B20, 54F15
Tomohiro HAYASHI
J. Math. Soc. Japan 62 (3), 949-961, (July, 2010) DOI: 10.2969/jmsj/06230949
KEYWORDS: ‎operator inequality, Jensen inequality, 47A63
Kanako OSHIRO
J. Math. Soc. Japan 62 (3), 963-973, (July, 2010) DOI: 10.2969/jmsj/06230963
KEYWORDS: knots, 7-colorings, colors, ribbon 2-knots, 57M25, 57Q45
Pedro Daniel GONZÁLEZ PÉREZ
J. Math. Soc. Japan 62 (3), 975-1004, (July, 2010) DOI: 10.2969/jmsj/06230975
KEYWORDS: approximate roots, deformations of a plane curve, equisingularity criterion, 14J17, 32S10, 14M25
Tadahisa FUNAKI, Tatsushi OTOBE
J. Math. Soc. Japan 62 (3), 1005-1041, (July, 2010) DOI: 10.2969/jmsj/06231005
KEYWORDS: Scaling limit, large deviation, Random walks, Pinning, 60K35, 60F10, 82B41
Back to Top